Complex interpolation of grand Lebesgue spaces

Denny Ivanal Hakim, Mitsuo Izuki, Yoshihiro Sawano

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

The aim of this paper is to obtain the description of the first and second complex interpolations of grand Lebesgue spaces. We also investigate the complex interpolation of closed subspaces satisfying the lattice property.

Original languageEnglish
Pages (from-to)1-28
Number of pages28
JournalMonatshefte fur Mathematik
DOIs
Publication statusAccepted/In press - Feb 10 2017

    Fingerprint

Keywords

  • Complex interpolation
  • Grand Lebesgue spaces

ASJC Scopus subject areas

  • Mathematics(all)

Cite this